# SDR USAA040422

- Difficulty date: July 23, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 658276427
- Condition: Corroded
- Location: Lt Mlg
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT BEAM CORRODED .5 INCH BY .25 INCH, AND .375 INCH BY .25 INCH BY .25 INCH, CORROSION PITTING WITH WEAR, LEFT MLG SUPPORT BEAM, STAB BEAM LUG FITTING HOLES (3).
